# SDR FDEA202509251821

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EACH FASTENER HOLE #15 FOUND CRACK INDICATION DURING OPEN-HOLE HIGH   FREQUENCY EDDY CURRENT INSPECTION AT LEFT HAND WING LOWER SKIN ACCESS DOOR   CUTOUT BETWEEN STATION XORS= 683.4 AND STATION XORS= 713.6. REPAIR CARRIED OUT AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN   STATION XORS= 683.4 AND STATION XORS= 713.6 01 EACH CRACKED FASTENER HOLE #15 AS PER   MD-11 SRM 57-20-02-2R REPAIR 5 FIGURE 201. INITIAL INSPECTION TO BE CARRIED OUT AT 2000   FLIGHT CYCLES AND REPETITIVE INSPECTIONS TO BE CARRIED OUT AT EVERY 2000 FLIGHT   CYCLES BY HIGH FREQUENCY EDDY CURRENT AND ULTRASONIC INSPECTION PER MD-11 SRM 57-  20-02-2R FIGURE 202/REPAIR 5 TABLE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
